T Nation

Huge Issue Whenever I Drop Test Dose

Hey fellas,

I have abused testosterone for the past 2 years. Silly, I know. I have stayed on 700mg test E every week.

The reason for that, is whenever I drop my test down to high TRT levels (200-250), I get erectile dysfunction, which makes me depressed and makes other areas of my life suffer.’

Is it normal to come off of a blast of 2 years and not have a functioning dick? My bloods have always been fine too.

It’s not abnormal. It also doesn’t last forever.

Correlation without causation. 200/w is plenty for the vast majority of men on the planet. This leads me to believe that for you it’s going to be more about time on a normal dose and your body adjusting back to something closer to regularity.

How long did you stay on a trt dose? What did your numbers look like while at that dose? Any additional data you have would be helpful.

@buzzlighter12 , is this you? If not you got a friend who is going through the same thing.

1 Like

I tried watching a gangbang on pornhub and I cum with a soft dick. This is stressing me out so much. If I’m watching a gangbang and I’m not getting hard, it’s definitely not in my head.

My test is around 870 at 250mg per week, and my E2 is 39 (non sensitive).

I usually just stick with the cruise for 2 weeks, panic and run back into a blast to have a working dick again.

That’s not going to work. Eventually you’re going to have to find a cruise dose that works. Every time you go back to blasting you’re resetting the whole game. It sounds like you’ve got serious dependency issues here, man. Imagine this was the scenario laid out by your friend and it wasn’t testosterone but instead alcohol or benzos, what would you call it? You’re so in your head that there’s no way you’re going to get right without some serious work. You need to slow down, acknowledge that nothing gets fixed overnight, and start working towards a healthier situation. This is a mess but it doesn’t have to be that way forever.

1 Like

What ester are you using? If you get issues the week from going from 700 mg to trt doses then it has to be mental unless you’re running propionate or something…

Can’t you post your “fine” bloodwork so we could take a look? I don’t even know how going from high test to still high relative to normal male level test could cause this issue…

Have you tried using viagra or cialis in the meantime while you settle into a lower dose.

I would try 200mg/week of test and just wait it out for a number of weeks to see how you improve. We need bloodwork numbers to really have any idea why this is happening physically.

Do you take any psychoactive medications? (Ssri etc)

Do you take any AI and what is your e2 on TRT test